# SDR USAA2012050700008

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 55,602 hours, 8,383 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: F53317076202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK ON BELLY FAIRING SUPPORT AT FR53.2, OUTBOARD OF S35L. REPAIRED BELLY FAIRING SUPPORT AT FR53.2, OUTBOARD OF S35L IAW A330 SRM 53-35-14, FIG. 202.
